# SDR AALA202407053969

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A319-115
- Aircraft serial: 5789
- Aircraft time: 29,477 hours, 14,023 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Vent Line
- Part number: UNKNOWN
- Condition: Clogged
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A DIRTY SOCK SMELL WAS NOTED ON FLIGHT DECK BEGINNING IN DESCENT THROUGH 9000. STILL EVIDENT AT 6000. MAINTENANCE FOUND THE APU GEARBOX VENT LINE CLOGGED AND UNCLOGGED THE VENT LINE.
